CureZone   Log On   Join
Re: Zoloft
 

ClarkFx Parasite Tincture
Enhanced all in one Parasite Cleansing Tincture according to...



Dr. Clark Shop
Hulda Clark Cleanses



Eliminate Parasites Fast and Easy
One of the most powerful aids in helping the body el...


More
More
  Views: 5,796
Published: 18 years ago
 
This is a reply to # 120,230

Re: Zoloft


Hi Rubyglow,

It is very possible that you will not need anti-depressants once you complete a Colon Cleanse and start using probiotics. Toxins are a major source of depression. Also, your body requires B vitamins in order to convert tryptophan (naturally occuring amino acid...present in many foods and in the body) into serotonin...which is the neurotransmitter that is involved in depression. Zoloft is a SSRI...selective serotonin reuptake inhibiter...meaning that it keeps serotonin more available for your brain to use. Many of the B vitamins are manufactured by the beneficial bacteria in your colon. These bacteria don't survive or implant well in a toxic colon so clearing out the gunk and re-establishing a healthy bacterial balance will improve your body's natural ability to synthesize its own serotonin. I recently read that a majority of the body's serotonin is actually found in the intestines (I'm currently looking for additional research on this) so there is a direct relationship between moods and the health of your colon. Personally, I had dramatic improvements in my moods when completing a Colon Cleanse and have seen others experience the same effect.

One suggestion: when you decide to go off the Zoloft do it very gradually. Keep cutting your dasage in half...even if you need to cut pills with a razor blade...every week or two...and then take the smallest dose and take it every other day for a week or two. Even though it may take you a couple of months to completely get off it you will be able to do so with much less discomfort. I've had numerous patients in my psychology practice that were advised by their psychiatrist or physician to get off it too quickly and they often have numerous complications...sometimes worse than the original Depression including re-bound depression, dizziness, anxiety, flu-like symtoms, headaches, nightmares, etc. There is a growing body of evidence that suggests that the SSRI antidepressants are, in fact, addicting....and the withdrawals that many people experience would support this. Tapering off very slowly allows your body an opportunity to re-adjust and resume using its own serotonin.

Also, plan on some major Liver Cleansing once you're off them to clear your liver of the toxic residue from the drugs. Hopefully, all the healthy changes you are making will be sufficient to address the depression...IF you continue to have any problems with it there are several natural means of addressing it. Just ask if you need to...but I doubt it will be necessary! ; )
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.593 sec, (2)